Publications

Offprints available upon request.
  1. (with Yash Lodha) A finitely presented group of piecewise projective homeomorphisms Groups Geometry and Dynamics 10 (2016), n 1, pp. 177--200.
    dvi file postscript file pdf file

  2. Hindman's Theorem, Ellis's Lemma, and Thompson's group \(F\). Zbornik Radova of the Mathematical Institute of the Serbian Academy of Sciences and Arts 17 (2015), n 25, pp. 171-187.
    dvi file postscript file pdf file
  3. A Zorn's Lemma proof of the Dimension Theorem for vector spaces* American Mathematical Monthly 121 (2014), pp. 260-262.
    pdf file

  4. Amenability and Ramsey theory* Fund. Math. 220 (2013), n 3, pp. 263-280.
    dvi file postscript file pdf file

  5. Fast growth in the Følner function for Thompson's group F * Groups, Geometry, and Dynamics 7 (2013), n 3, pp. 633-651.
    dvi file postscript file pdf file

  6. The utility of the uncountable.* To be included in the proceedings of the 2011 Congress on Logic, Methodology, and the Philosophy of Science. Logic, Methodology and Philosophy of Science: Proceedings of the 14th International Congress., P. Edouard Bour, G. Heinzmann, W. Hodges, P. Schr\"oder-Heister, editors, College Publications (2015).
    dvi file postscript file pdf file

  7. Model theory and the cardinal numbers \(\mathfrak{p}\) and \(\mathfrak{t}\)* (commentary) Proc. Nat. Acad. Sci. 110 (2013), n 33, pp. 13238--13239.
    pdf file

  8. (Fall 2012: prospective) Thematic Program on Forcing and its Applications* Fields Notes. 12:2 (2012), pp. 4, 18.
    pdf file

  9. (with David Aspero and Paul Larson) Forcing Axioms and the Continuum Hypothesis* Acta Mathematica. 210 (2013), n 1, pp. 1--29.
    dvi file postscript file pdf file

  10. Forcing Axioms and the Continuum Hypothesis, part II: transcending \(\omega_1\)-sequences of reals* Acta Mathematica. 210 (2013), n 1, pp. 173--183.
    dvi file postscript file pdf file

  11. (with Sławomir Solecki) A Boolean action of \(C(M,U(1))\) without a spatial model.* Journal of Functional Analysis. 263 (2012), n 10, pp. 3224--3234.
    dvi file postscript file pdf file

  12. (with Todd Eisworth and David Milovich) Iterated forcing and the Continuum Hypothesis* in Appalachian set theory 2006-2012, J. Cummings and E. Schimmerling, eds. London Math Society Lecture Notes series, Cambridge University Press (2013).
    dvi file postscript file pdf file

  13. (with David Milovich) A tutorial on Set Mapping Reflection* in Appalachian set theory 2006-2012, J. Cummings and E. Schimmerling, eds. London Math Society Lecture Notes series, Cambridge University Press (2013).
    dvi file postscript file pdf file

  14. The Proper Forcing Axiom* Proceedings of the 2010 meeting of the ICM. pp. 3--29
    dvi file postscript file pdf file

  15. (with T. Ishiu) Minimality of non \(\sigma\)-scattered orders* Fundamenta Mathematicae. 205 (2009), n 1, pp. 29--44.
    dvi file postscript file pdf file

  16. A Universal Aronszajn line* Mathematical Research Letters. 16 (2009), n 1, pp. 121--131.
    dvi file postscript file pdf file

  17. (with S. Solecki) A \(G_\delta\) ideal of compact sets strictly above the nowhere dense ideal in the Tukey order * Annals of Pure and Applied Logic. 156 (2008), n 2--3, pp. 270--273.
    dvi file postscript file pdf file

  18. Aronszajn lines and the club filter * Journal of Symbolic Logic. 73 (2008), n 3, pp. 1029--1035.
    dvi file postscript file pdf file

  19. (with B. Koenig, P. Larson, B. Velickovic) Bounding the consistency strength of a five element linear basis* Israel Journal of Mathematics. 164 (2008), n 1, pp. 1--18.
    dvi file postscript file pdf file

  20. Structural analysis of Aronszajn trees * Proceedings of the 2005 Logic Colloquium in Athens, Greece (2007), 85--106.
    dvi file postscript file pdf file

  21. An L space with a d-separable square* Topology and its Applications 155 (2008), pp. 304--307.
    Electronic offprints are available upon request.

  22. (with S. Todorcevic) The metrization problem for Frechet groups * to be included in Open Problems in Topology II (E. Pearl, ed.), Elsevier (2007).
    dvi file postscript file pdf file

  23. (with G. Gruenhage) Perfect compacta and basis problems in topology * to be included in Open Problems in Topology II (E. Pearl, ed.), Elsevier (2007).
    dvi file postscript file pdf file

  24. Compact spaces with hereditarily normal squares * to be included in Open Problems in Topology II (E. Pearl, ed.), Elsevier (2007).
    dvi file postscript file pdf file

  25. \(\omega_1\) and -\(\omega_1\) may be the only minimal uncountable order types* Michigan Math. Journal 55 (2007), n 2, pp. 437--457.
    pdf file

  26. A solution to the L space problem* Journal of the American Mathematical Society 19 (2006), n. 3, pp. 717--736.
    dvi file postscript file pdf file

  27. The Proper Forcing Axiom, Prikry forcing, and the Singular Cardinals Hypothesis* Annals of Pure and Applied Logic 140 (2006), n 1--3, pp. 128--132.
    dvi file postscript file pdf file

  28. A five element basis for the uncountable linear orders* Annals of Mathematics (2) 163 (2006), n 2, pp. 669--688.
    dvi file postscript file pdf file

  29. dvi file postscript file pdf file

  30. Locally compact locally countable spaces and random reals Topology and its Applications, 151 (2005), pp. 169-179.
    dvi file postscript file pdf file

  31. Proper forcing, the continuum, and uncountable linear orders* Bulletin of Symbolic Logic, 11 (2005), n 1, pp. 51-60.
    dvi file postscript file pdf file

  32. Parametrized diamond principles Transactions of the American Mathematical Society, 356 (2004) pp. 2281-2306.
    dvi file postscript file pdf file

  33. Weak diamond and open colorings Journal of Mathematical Logic, 3 (2003), n 1, pp. 119-125.
    dvi file postscript file pdf file

  34. Random forcing and (S) and (L) Topology and its Applications, 131 (2003), n 2, pp. 139-148.
    dvi file postscript file pdf file

  35. Open colorings, the continuum, and the second uncountable cardinal Proceedings of the American Mathematical Society, 130 (2002), n 9, pp. 2753-2759.
    dvi file postscript file pdf file

  36. Continuous colorings associated with certain characteristics of the continuum , Discrete Math, 214 (2000), n 1-3, pp. 263-273.
    dvi file postscript file pdf file

  37. A Linearly Fibered Souslinean Space Under MA , Topology Proceedings, 24 (1999), pp. 233-247.
    dvi file postscript file pdf file

  38. Some of the Combinatorics Related to Michael's Problem , Proceedings of the American Mathematical Society, 127 (1999), n 8, pp. 2459-2467.
    dvi file postscript file pdf file

  39. (with D. K. Burke) Subspaces of the Sorgenfrey Line , Topology and its Applications, 90 (1998), n 1-3, pp. 57-68.
    dvi file postscript file pdf file



The above entries marked with a * are subject to the following acknowledgment and disclaimer:

This material is based upon work supported by the National Science Foundation under one of the following NSF grants: DMS-0401893, DMS-0200671, DMS-0757507, DMS-1262019, DMS-1600635.

Any opinions, findings, and conclusions or recommendations expressed in this material are those of the author(s) and do not necessarily reflect the views of the National Science Foundation.


Home